# SDR ASAA2017061321048

- Difficulty date: June 13, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 25,064 hours, 7,250 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2591
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 69,333 hours, 39,904 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMINATED ON RECALL. ACFT  GROUNDED. CONFIRMED BITE CHECK HARD FAULT.  REPLACED RT PACK TEMP CONTROL VALVE. BITE/LEAK/OPS CHECK OK. REF B737-800 AMM 21-51-10-400-801. CLEARS MEL 21-33D OPTION 1. CONFIRMED OPTIONAL CONFIGURATION DEVIATION IS RESTORED TO NORMAL.
